# SDR TWAA0011502

- Difficulty date: July 22, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 53,700 hours, 27,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT AND RT FWD OVERWING EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  REPLACED THE POWER SUPPLY.  CHECK-C 10-25-00 MCI.
